Alert archive / Maine / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 133, NWS Gray, ME

August 1, 2006Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Aug 1, 2006, 9:55 PM EDT for Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 1, 2006, 9:55 PM EDT (01:55 UTC)
Expired
Aug 1, 2006, 11:00 PM EDT
In force
65 min
Issued by
NWS Gray, ME
Area
Counties, with a storm outline in the text

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 9:07 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 1.9 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2006-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2006-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 8:06 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 1, 8:06 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
806 PM EDT TUE AUG 1 2006

.SHORT TERM /REST OF TONIGHT THROUGH WEDNESDAY/...
MAIN CONCERN IS STRONG TO SEVERE CONVECTION OVER THE WESTERN MAINE
MOUNTAINS AND UPSTREAM OF THE FORECAST AREA...MOVING THIS WAY. LOOKS
LIKE THE THUNDERSTORMS ARE FORMING INTO A MESOSCALE CONVECTIVE
COMPLEX. MAY HAVE TO ADJUST FORECAST OVERNIGHT TO ACCOUNT FOR THIS.
CURRENTLY STRONG THUNDERSTORM WORDING IN FOR MOST ZONES AND THIS IS
GOOD...BUT MAY HAVE TO EXTEND TO REST OF FORECAST AREA AND INTRODUCE
HEAVY RAIN AND LOCALIZED FLOODING POTENTIAL.

HAVE ALREADY ISSUED A SPECIAL WEATHER STATEMENT TO COVER THIS FOR
TONIGHT AND MAY UPDATE THE ZONE FORECASTS LATER ON AS WELL.

WILL KEEP THE HEAT WARNING/ADVISORY FOR WEDNESDAY AFTERNOON. THE
ONE FOR TODAY EXPIRED AT 6 PM.

&&

.AVIATION...
VISUAL FLIGHT RULES CONDITIONS WILL PREVAIL EXCEPT FOR ANY STRONG
THUNDERSTORMS THAT MOVE SOUTHEAST ACROSS THE REGION OVERNIGHT AND
FOR SOME REDUCED VISIBILITY IN HAZE.

&&

.MARINE...
SHORT TERM /REST OF TONIGHT THROUGH WEDNESDAY/...WILL ADD SOME GUSTY
WINDS...HEAVY RAIN...ETC IN THE MARINE FORECAST FOR LATER TONIGHT
AS THE STRONG CONVECTION MOVES SOUTHEAST ACROSS THE REGION. ALSO
WILL ADJUST WINDS AND SEAS TO ACCOUNT FOR LATEST BUOY REPORTS
WHICH SHOW CONDITIONS JUST A LITTLE STRONGER THAN FORECAST...BUT
STILL BELOW SMALL CRAFT ADVISORY CRITERIA.

&&

.PREV DISCUSSION...
 /ISSUED 300 PM EDT TUE AUG 1 2006/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
THUS FAR THUNDERSTORMS HAVE DEVELOPED JUST SOUTH OF THE FRONTAL
BOUNDARY...WEAKENING AS THEY TRACK FROM QUEBEC INTO NORTHERN NEW
HAMPSHIRE. 250 PM RADAR LOOP SHOWS WIDELY SCATTERED STORMS
DEVELOPING ACROSS CENTRAL NEW HAMPSHIRE AS WELL. EXPECT STORMS TO
CONTINUE TO DEVELOP THROUGH THIS EVENING...WITH SOME SEVERE
WEATHER STILL EXPECTED. WIND DAMAGE REMAINS THE MAIN
CONCERN...WITH ONE CELL THIS MOVING AT OVER 40 KTS. SURFACE BASED
STRONG CONVECTION HAS A HIGH POTENTIAL TO PRODUCE WIND DAMAGE.
SOUNDING STILL SUPPORTS ORGANIZED CONVECTION IN NORTHER
SECTIONS...SO WILL STILL KEEP A WATCH FOR POSSIBLE SUPER CELL DEVELOPMENT.

IN OTHER NEWS...TODAY HAS BEEN A VERY HOT DAY IN SOUTHERN NEW
HAMPSHIRE...WITH HEAT INDEXES RISING ABOVE 100 F AT CON AND LEB.
WILL FOLLOW THE GFS FOR THE POSITION OF THE FRONT TOMORROW...AS
ITS SUPPORTED BY THE GEM/UKMET. THUS STAY CLOSE...BUT A TAD BELOW
GFS MOS FOR HIGH TEMPERATURES/DEW POINTS. THIS WOULD PUT SOUTHERN
NEW HAMPSHIRE AND FAR SOUTHERN MAINE IN WARNING CRITERIA...AND THE
ADJACENT FOOTHILLS OF MAINE AND NEW HAMPSHIRE IN ADVISORY
CRITERIA. HIGHS WILL APPROACH 100 DEGREES IN CONCORD (THE ALL TIME
RECORD IS 102).

OVERNIGHT...EXPECT SHOWERS WITH EMBEDDED THUNDERSTORMS TO CONTINUE
OVERNIGHT IN THE MOUNTAINS ALONG THE FRONTAL BOUNDARY. IT IS STILL
UNSTABLE ALOFT...WITH THE BOUNDARY PROVIDING ENOUGH FOCUS FOR MORE
NIGHTTIME CONVECTION. THE FRONT WILL BEGIN TO SLOWLY DROP SOUTH ON
WEDNESDAY...AGAIN BRINGING THE POTENTIAL FOR SEVERE WEATHER.
SIGNIFICANT INSTABILITY IS IN PLACE FOR TOMORROW...WITH LESS
DIRECTIONAL SHEAR TOMORROW...BUT STILL WINDS 40 KTS + AT 700 MB.

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MAIN FORECAST PROBLEM THROUGH FRIDAY WILL BE SPEED OF COLD
FRONT...AS THERE IS THE POSSIBILITY OF SOME WAVES FORMING ALONG
THE FRONT AS IT MAKES ITS WAY SOUTH. HAVE TRENDED TOWARD THE
GFS...WHICH SUGGESTS FRONT CLEARS SRN ZONES 06-12Z THU. THE FRONT
LOOKS LIKE IT WILL ACTUALLY CONSIST OF 2 OR 3 SFC BOUNDARIES. HAVE
KEPT THE CHC POPS. RUNNING IN...AT LEAST...SOME PART OF SRN ZONES
INTO FRIDAY...JUST TO COVER THE NAM/S STRONGER WAVE ON FRI.

OTHER THAN THAT SHOULD BE QUIET THROUGH SUN...AS SFC RIDGE BUILDS
IN...WITH NEXT GOOF CHC OF PRECIP ON SUN...IN RESPONSE TO WAA.

AVIATION...
MAIN CONCERN WILL BE SHOWERS AND THUNDERSTORMS THROUGH THE TAF
PERIOD. EXPECT WIDELY SCATTERED TSRA THIS AFTERNOON AT
LEB/PWM/CON/PSM. AUG IS CLOSE TO A BOUNDARY SO HIGHER CONFIDENCE
IN THUNDERSTORMS THIS AFTERNOON. SOME ELEVATED CONVECTION
TONIGHT...BUT MAINLY NORTH OF TAF LOCATIONS. OVERNIGHT...EXPECT
WINDS TO BECOME WESTERLY AND PICK UP A BIT...LIMITING FOG
POTENTIAL. STILL...A CLOSE CALL...BUT FOR NOW KEPT FOG OUT OF MOST
TAFS.

MARINE...
NO HEADLINES...WITH FAIRLY LIGHT WINDS AND SEAS IN THE SHORT AND
LONG TERM.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...EXCESSIVE HEAT WARNING FOR MEZ018-023 FROM NOON WEDNESDAY TO 6
     PM WEDNESDAY.
  ...HEAT ADVISORY FOR MEZ012-019-020-024-025 FROM NOON WEDNESDAY
     TO 6 PM WEDNESDAY.
NH...HEAT ADVISORY FOR NHZ003>007 FROM NOON WEDNESDAY TO 6 PM
     WEDNESDAY.
  ...EXCESSIVE HEAT WARNING FOR NHZ008>010-013-014 FROM NOON
     WEDNESDAY TO 6 PM WEDNESDAY.
MARINE...NONE.
&&
Hazardous weather outlook, Aug 1, 5:25 AM EDT, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
525 AM EDT TUE AUG 1 2006

NHZ007-008-013-020930-
SULLIVAN-MERRIMACK-INTERIOR ROCKINGHAM-
525 AM EDT TUE AUG 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR SULLIVAN...MERRIMACK AND INTERIOR
ROCKINGHAM COUNTIES TODAY. THE COMBINATION OF TEMPERATURES IN THE
90S AND HIGH HUMIDITY COULD BECOME DANGEROUS...ESPECIALLY FOR
THOSE ENGAGED IN OUTDOOR ACTIVITIES.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN NEW
ENGLAND THIS AFTERNOON...SOME OF WHICH COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONTINUED HIGH HEAT AND HUMIDITY WILL COMBINE FOR A POTENTIALLY
DANGEROUS SITUATION ONCE AGAIN WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.
SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION WEDNESDAY
AFTERNOON...SOME OF WHICH COULD PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THUNDERSTORM ACTIVITY THIS
AFTERNOON.

ANZ150-170-MEZ007>009-012>014-018>028-NHZ001>006-009-010-014-
020930-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-
WATERS FROM STONINGTON (DEER ISLE) ME TO MERRIMACK RIVER MA FROM
25 TO 40 NM-NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-BELKNAP-
STRAFFORD-COASTAL ROCKINGHAM-
525 AM EDT TUE AUG 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AN...WESTERN
MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...
SOUTHEASTERN NEW HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON
ME TO THE MERRIMACK RIVER MA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN NEW
ENGLAND THIS AFTERNOON...SOME OF WHICH COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH HEAT AND HUMIDITY WILL COMBINE FOR A POTENTIALLY DANGEROUS
SITUATION ON WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.
SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
WEDNESDAY AFTERNOON...SOME OF WHICH COULD PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THUNDERSTORM ACTIVITY THIS
AFTERNOON.

In the hours before

Special weather statement, Aug 1, 5:39 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
539 PM EDT TUE AUG 1 2006

MEZ009-012230-
CENTRAL SOMERSET-
539 PM EDT TUE AUG 1 2006

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 630 PM
EDT...

AT 539 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 16 MILES WEST OF PITTSTON
FARM...OR ABOUT 17 MILES NORTH OF JACKMAN...AND MOVING TO THE
SOUTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS OF SOMERSET COUNTY FROM PITTSTON FARM SOUTH TO AROUND
FLAGSTAFF LAKE...CARATUNK AND THE FORKS THROUGH 630 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

SJC
Special weather statement, Aug 1, 7:01 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
701 PM EDT TUE AUG 1 2006

MEZ007>009-012>014-020030-
CENTRAL SOMERSET-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN
FRANKLIN-SOUTHERN OXFORD-SOUTHERN SOMERSET-
701 PM EDT TUE AUG 1 2006

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...SOMERSET COUNTY
AND FRANKLIN COUNTY THROUGH 830 PM EDT...

AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SEVERAL
STRONG THUNDERSTORMS ALONG A LINE MOVING FROM QUEBEC ACROSS THE
BORDER INTO NORTHERN FRANKLIN...NORTHERN OXFORD AND NORTHERN AND
CENTRAL SOMERSET COUNTIES. THESE STRONG THUNDERSTORMS WILL AFFECT
TOWNS SUCH AS JACKMAN...PITTSTON FARM...BRASSUA COBURN GORE AND
EUSTIS THROUGH 830 PM EDT.

THESE STORMS WILL BRING HEAVY RAIN...FREQUENT LIGHTNING STRIKES...
HAIL AND WIND GUSTS UP TO 50 MPH AS THEY MOVE TO THE SOUTHEAST AT 25
MPH.

SEEK SAFE SHELTER IF THREATENING WEATHER APPROACHES.  BOATERS AND
CAMPERS SHOULD SEEK SAFETY WELL BEFORE THUNDERSTORMS ARRIVE.

SJC
Special weather statement, Aug 1, 7:53 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
753 PM EDT TUE AUG 1 2006

MEZ007>009-012>014-018>028-NHZ001>010-013-014-020800-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
753 PM EDT TUE AUG 1 2006

STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS
SOUTHERN AND WESTERN MAINE AND NORTHERN...CENTRAL AND SOUTHEAST
NEW HAMPSHIRE TONIGHT.

AS OF 745 PM STRONG TO SEVERE THUNDERSTORMS WERE MOVING THROUGH
PARTS OF SOMERSET COUNTY WITH OTHER STRONG TO SEVERE THUNDERSTORMS
OVER QUEBEC PROVINCE...MOVING TOWARD NORTHERN NEW ENGLAND.

AS THESE STORMS MOVE TO THE SOUTHEAST THERE IS THE POTENTIAL THAT
THEY COULD BRING STRONG GUSTY WINDS...HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING STRIKES THROUGH THE NIGHT. THERE IS ALSO THE
POSSIBILITY THAT THE STORMS COULD ORGANIZE INTO A LARGE AREA OF
HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING.

SEEK SAFE SHELTER IMMEDIATELY IF THREATENING WEATHER APPROACHES.
CAMPERS AND ANY EVENING BOATERS SHOULD SEEK SAFETY WELL BEFORE
THUNDERSTORMS ARRIVE.

MONITOR NOAA WEATHER RADIO...OR YOUR LOCAL NEWS STATION FOR
FOLLOWUP STATEMENTS AND ANY WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:50 PM EDTSevere Thunderstorm WarningGYXSomerset55 min
Aug 1, 10:56 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford, Somerset49 min
Aug 1, 11:45 PM EDTSevere Thunderstorm WarningGYXKennebec, Somerset, Waldo45 min
Aug 1, 11:55 PM EDTSevere Thunderstorm WarningGYXAndroscoggin35 min
Aug 2, 4:34 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford56 min
Aug 2, 4:57 PM EDTSevere Thunderstorm WarningGYXLincoln33 min
Aug 2, 5:10 PM EDTSevere Thunderstorm WarningGYXAndroscoggin35 min
Aug 2, 5:17 PM EDTSpecial Marine WarningGYX58 min
Aug 2, 5:30 PM EDTSpecial Marine WarningGYX60 min
Aug 2, 5:39 PM EDTSpecial Marine WarningGYX96 min
Aug 2, 5:44 PM EDTSevere Thunderstorm WarningGYXCumberland, Lincoln, Sagadahoc46 min
Aug 2, 6:10 PM EDTSpecial Marine WarningGYX65 min
Aug 2, 6:33 PM EDTSevere Thunderstorm WarningGYXSomerset42 min
Aug 2, 6:36 PM EDTSpecial Marine WarningGYX54 min
Aug 2, 2:32 PM EDTSevere Thunderstorm WarningGYXGrafton43 min
Aug 2, 3:24 PM EDTSevere Thunderstorm WarningGYXGrafton66 min
Aug 2, 4:00 PM EDTSevere Thunderstorm WarningGYXCarroll45 min
Aug 2, 4:12 PM EDTSevere Thunderstorm WarningGYXSullivan33 min
Aug 2, 4:29 PM EDTSevere Thunderstorm WarningGYXMerrimack46 min
Aug 2, 4:40 PM EDTSevere Thunderstorm WarningGYXCoos35 min
Aug 2, 4:58 PM EDTSevere Thunderstorm WarningGYXRockingham, Strafford47 min

Nearby

Severe Thunderstorm Warnings in Maine, 2006Severe Thunderstorm Warnings in New Hampshire, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.